Sinapils Tablets (36's)
Promotes easier, freer breathing, Aspirin free, Combines a nasal decongestant, antihistamine, and pain reliever/fever reducer. Ages 6 years and over.
Temporarily relieves minor aches, pains, headache, runny nose, sneezing itching of the nose or throat, itchy, watery eyes due to hay fever or other respiratory allergies, nasal congestion due to the common cold or associated with sinusitis.
Each Tablet Contains:
Acetaminophen 325 mg., Pseudoephedrine Hydrochloride 30 mg., Chlorpheniramine Maleate 2 mg.